# SDR 20000703AP011

- Difficulty date: May 25, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N383AE
- Make and model: Saab 340B
- Aircraft serial: 340B383
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799379
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - SEAT TRACK BL 18.3L WAS FOUND TO BE CORRODED BEYOND SRM LIMITS FROM STATION 297-329.  REMOVED 32 INCH OF CORRODED SEAT TRACK BL 18.3L.  WORK DONE IAW SAAB 340 SRM 53-70-60 PAGE 201-205 AND SAAB REPAIR STATEMENT NR 72SDS0795.  AIRCRAFT OK FOR SERVICE.  (M)
